# SDR CALA2017052201526

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 29,148 hours, 19,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5347714600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT HAS CORROSION AT FR59 ON CORNER SEALING ASSEMBLY. REMOVED CORNER SEAL ASSY. REPLACED CORNER SEAL ASSY IAW SRM 51-72-11-91 1-001, 51-42-11. TOP COATED IAW SRM 51-23-11.
